# SDR DALA2022091206057

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 66,935 hours, 21,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: REMOVED DEBRIS FROM PROX SWITCHES . ARMED & DISARMED SLIDE MULTIPLE TIMES. OPS CHECKS GOOD REF B757 AMM 25-66. (2401681)
